# SDR ASAA2021042234787

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FWD. SHIELD PANEL HAS CORROSION. GROUNDED - YES. AFT CARGO R/H FWD, SHIELD PNL REMOVED AND REPLACED IAW B737-800 SRM 51-40-02-0G-0 AND B737-800 SRM 51-40-05-0G-0W 1.0 O .050 R .032 L 2.0 D .018
